Perrigo Perrigo Cold & Flu Sachets 10 Pack

€5.15

Code 5012616265402


Add to Basket
Product Information

Perrigo Cold & Flu provides short-term relief for the symptoms of colds and flu including aches and pains and for relief from chesty coughs.

  • They contain paracetamol to reduce fever and manage pain, together with a decongestant to unblock noses.

You must be aged over 18 years to purchase this product. Maximum order quantity of 20 sachets per order. 

This product is a medicine and can only be sold within Ireland.

How To Use
  • Dissolve contents in 250ml of hot, but not boiling water. Allow to cool. Do not take more than 4 sachets in any 24 hour period. Always read the leaflet.
  • DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT. DO NOT TAKE WITH OTHER FLU, COLD OR DECONGESTED PRODUCTS. 
Active Ingredients

Each sachet contains the active ingredients paracetamol 500mg, guaifenesin 200mg and phenylephrine hydrochloride 10mg.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty